Jump to content

Flexeril (muscle relaxer) set back


[Al...]

Recommended Posts

Has anybody experienced a set back due to Flexeril. Is a muscle relaxer, I took one 10 mg at a hospital for my back issues and now I’m having worse withdrawals than the ones I had 7 or 6 years ago. 

  • Like 1
Link to comment
Share on other sites

6 hours ago, [[A...] said:

Has anybody experienced a set back due to Flexeril. Is a muscle relaxer, I took one 10 mg at a hospital for my back issues and now I’m having worse withdrawals than the ones I had 7 or 6 years ago. 

Alanis, So sorry you are experiencing this, yes I did and still am going thru that. 

My last go round 3yrs ago when I was forced to taper too fast and was protracted. I didn't know what was wrong with me. A neurologist gave me flexeril, I took them in the past no problem. But this was different. This is when I learned I couldn't take anything! Not even ib profin. I didn't understand why everything for pain, depression, anxiety anything, it all made me worse. I Saud its working in reverse! They couldn't understand what I meant by that, it was the only way I could describe it. I was in withdrawal and didn't know it. So for me I could and still can't take anything not even benzos.

I tried baclofen 3 days ago, seemed like they were helping, now they do nothing except more irritable! I used to take baclofen yrs ago for trigeminal neuralgia and Gabapentin yuck, but they helped me so much, now not so much!

Strange isn't it, these nasty little pills what they are capable of doing. 

But we will get thru this, I'm sure of that! 

 Feel better ok 

Ns

Edited by [ns...]
Addition
  • Like 1
Link to comment
Share on other sites

5 hours ago, [[n...] said:

Alanis, So sorry you are experiencing this, yes I did and still am going thru that. 

My last go round 3yrs ago when I was forced to taper too fast and was protracted. I didn't know what was wrong with me. A neurologist gave me flexeril, I took them in the past no problem. But this was different. This is when I learned I couldn't take anything! Not even ib profin. I didn't understand why everything for pain, depression, anxiety anything, it all made me worse. I Saud its working in reverse! They couldn't understand what I meant by that, it was the only way I could describe it. I was in withdrawal and didn't know it. So for me I could and still can't take anything not even benzos.

I tried baclofen 3 days ago, seemed like they were helping, now they do nothing except more irritable! I used to take baclofen yrs ago for trigeminal neuralgia and Gabapentin yuck, but they helped me so much, now not so much!

Strange isn't it, these nasty little pills what they are capable of doing. 

But we will get thru this, I'm sure of that! 

 Feel better ok 

Ns

Thank you for your reply. I also took Ibuprofen and made things worse. My back pain and nerve pain are relentless. 

Link to comment
Share on other sites

16 hours ago, [[A...] said:

Thank you for your reply. I also took Ibuprofen and made things worse. My back pain and nerve pain are relentless. 

Hi Alanis, oh I hear you. Seems everyone lately is going thru a difficult time with symptoms. I'm going through quite a tough one myself. So u can't take ib profin either, that seems typical on withdrawal but I can't speak for everyone. Even a heating pad makes things worse. So strange. Tried a tens unit, no go for me. Im sorry your in pain, I used to take pain meds in the past,  I stopped taking them and tried to take one a couple yrs ago and figured out I couldn't take anything! But that's okay,  it's healthier that way, better for our brain and body right. 

I hope you feel better Alanis,  this Weather seems to make symptoms so much worse with the barometric pressure changing all the time. Seems to affect another of people. 

Try not to symptoms focus ok, I'm doing the same. 

Take care

Talk to you soon 

Ns

Link to comment
Share on other sites

15 hours ago, [[n...] said:

Hi Alanis, oh I hear you. Seems everyone lately is going thru a difficult time with symptoms. I'm going through quite a tough one myself. So u can't take ib profin either, that seems typical on withdrawal but I can't speak for everyone. Even a heating pad makes things worse. So strange. Tried a tens unit, no go for me. Im sorry your in pain, I used to take pain meds in the past,  I stopped taking them and tried to take one a couple yrs ago and figured out I couldn't take anything! But that's okay,  it's healthier that way, better for our brain and body right. 

I hope you feel better Alanis,  this Weather seems to make symptoms so much worse with the barometric pressure changing all the time. Seems to affect another of people. 

Try not to symptoms focus ok, I'm doing the same. 

Take care

Talk to you soon 

Ns

Thank you for your support 💗

  • Like 2
Link to comment
Share on other sites

  • 3 weeks later...
On 20/01/2024 at 14:47, [[A...] said:

Has anybody experienced a set back due to Flexeril. Is a muscle relaxer, I took one 10 mg at a hospital for my back issues and now I’m having worse withdrawals than the ones I had 7 or 6 years ago. 

I think this may have just been a wave? I thought everything was causing me to go back into withdrawals. I took flexoril for 2 weeks due to my back spasms. It helped me sleep, and when it got better I stopped taking the medicine. I did not have issues with it. However, we all are effected by everything differently. I think the worry, and fear of withdrawals throw us into a panic. And then we get a wave. I just w acted to let you know I had no trouble with it, hopefully this helps. 

  • Like 1
Link to comment
Share on other sites

Ashton says our systems are so sensitized that even medication we tolerated in the past, we simply can no longer handle.

I hope maybe warm baths or a heating pad can give you some relief.

  • Like 1
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...